Why is my period lighter than usual?
- 23 Jan 2012 by Jg78045
- 24 Jan 2012
- plan b, sex, period
I recently had unprotected sex Last Sunday which was January 15. me and my boyfriend went to go buy the plan b one step and I did feel a bit dizzy. It's been exactly one week and one day and yesterday I got my period, but my period isn't normal it's lighter than usual, and the color looks like brown not red. Is this normal?
Every morning I also wake up with a weird feeling in my stomach, I don't know what's wrong with me. Help anyone?
Plan b is a big "shot" of hormones designed to keep you from conceiving. It really messes your cycle up for a bit and you can get some nausea side effects. It will stimulate your period to come early in many cases and having that blood be brown or even black is just old blood. Your uterine lining probably hasnt had a chance to build like it does at the start of your normal period. Dont worry just yet. You are probably just fine but expect your period to possibly be very irregular for a cycle or two. If you go 3 months without any further periods then do a pregnancy test but likely you will be just fine. The weird feeling may just be anxiety. Our minds do very strange things to our bodies!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2013 • 1 answer
Posted 30 Oct 2014 • 1 answer
Posted 15 Oct 2015 • 1 answer
Posted 26 Sep 2016 • 1 answer
Posted 11 Nov 2016 • 2 answers